MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLX120304
Medical Device Problem Codes Stretched (1601); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by a healthcare professional, during a coil embolization, after the user approached the target lesion with using marvel microcatheter, the galaxy g3 xsft 3mm x 4cm coil (glx120304, 30975598) was inserted into the microcatheter (mc).The galaxy g3 xsft got stuck and unraveled during use.There was no negative impact to the patient.A continuous flush was done.Additional event information received on 26-may-2025 confirmed that the coil was unraveled inside the microcatheter.No additional information is available.
 
Additional Manufacturer Narrative
Manufacture ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 30975598 number, and no non-conformances related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.Coil stretching is a known potential issue associated with the use of this device.The instructions for use (ifu) provide proper handling instructions for the device to prevent such issues from occurring.Stretching can occur during procedure handling where force may have been inadvertently applied.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, b5, g3, g6, h2, h6 (medical device problem code).Section b5: additional event information received on 02-jun-2025 indicated that prior to this coil, other coils had been used with no issue.There was no blood flow restriction/reduction as a result of the event.It was noted that ¿some resistance/friction was encountered¿.The procedure was delayed by 20 minutes due to the event; however, the procedure prolongation did not result in a patient adverse consequence.Treatment was to a gastrointestinal hemorrhage.Additional event information was received on 17-jun-2025 confirming that the resistance/friction encountered was during the advancement of the coil.The resistance required removal of the marvel microcatheter and replaced.Based on this new information, the medical device problem code "difficult to advance (b)(6) was added to the report.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
GALAXY G3
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22096897
Report Number3008114965-2025-00480
Device Sequence Number6925951
Product Code KRD
UDI-Device Identifier10886704077688
UDI-Public(01)10886704077688(17)251130(10)30975598
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue NumberGLX120304
Device Lot Number30975598
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARNELIAN MARVEL® MICROCATHETER (TOKAI MEDICAL).
Patient SexUnknown